Published: Feb 1, 2018, 9:38 am • Updated: Feb 2, 2018, 5:37 pm
February 2: Correction from The Associated Press
In a story Feb. 1 about a U.S. Army warning on the dangers of vaping synthetic cannabinoid oil, The Associated Press, based on an incorrect news release, reported erroneously that two Marines had died. The U.S. Army Public Health Center now says it has not been able to confirm any deaths. The story also erroneously reported that 33 troops in Utah experienced serious medical problems. Utah public health officials say they have had 40 reports involving members of the public, not the military. The incorrect information has been deleted from the following report:
JACKSONVILLE, N.C. — The U.S. Army is warning about the dangers of vaping synthetic cannabinoid oil after about 60 soldiers and Marines in North Carolina experienced serious medical problems in January.
In a revised public health alert issued Friday, the U.S. Army Public Health Center said military personnel have suffered headaches, nausea, vomiting, palpitations, dilated pupils, dizziness, agitation and seizures. All these